Publications by Our Research Group


               Year:   
      Type:   
  Author: 

Linear expansions for frequency selective channels in OFDM (bibtex)
Linear expansions for frequency selective channels in OFDM (bibtex)
by H. Şenol, H.A. Çirpan, E. Panayirci
Reference:
H. Şenol, H.A. Çirpan, E. Panayırcı, "Linear expansions for frequency selective channels in OFDM", AEU - International Journal of Electronics and Communications, vol. 60, no. 3, pp. 224-234, 2006.
Bibtex Entry:
@ARTICLE{Şenol2006224,
  author = {Şenol, H. and Çirpan, H.A. and Panayirci, E.},
  title = {Linear expansions for frequency selective channels in OFDM},
  journal = {AEU - International Journal of Electronics and Communications},
  year = {2006},
  volume = {60},
  pages = {224-234},
  number = {3}
}
Powered by bibtexbrowser
Bibtex data last updated: June 26 2018 14:44:56.
Powered by bibtexbrowser